# SDR YENA2007030

- Difficulty date: April 30, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N593JB
- Make and model: Airbus A320-232
- Aircraft serial: 2280
- Aircraft time: 11,356 hours, 3,882 cycles
- System (JASC): 2330 · Entertainment System
- Part: Entertain Sys
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 428, AT APPROX 0:45Z PBI TO BOS DIVERTED TO MCO, SMELL OF SMOKE REPORTED IN FWD LAV/ FWD GALLEY AREA.  ACCOMPL TSM TASK 24-00-00-810-823 ELEC BURNING SMELL OR FUMES IN CABIN.  NO SMELL OF SMOKE NOTED.  LVTV ACCOMP TSM TAS 23-39-000-810-801 ELEC ODORS OR FUMES IN CABIN DUE TO LIVE TV SYS ROWS 1-3 A-F.  NO DEFECTS NOTED.  CHECKED WIRING IN PANELS 2000VU IN FWD GALLEY AND 80 VU IN E&E.  NO DEFECTS NOTED.
